Asymptotic Distribution of the MUSIC Null Spectrum

Choi, Jinho and Song, Iickho 1993, Asymptotic Distribution of the MUSIC Null Spectrum, IEEE Transactions on Signal Processing, vol. 41, no. 2, pp. 985-988, doi: 10.1109/78.193240.

Attached Files
Name Description MIMEType Size Downloads

Title Asymptotic Distribution of the MUSIC Null Spectrum
Author(s) Choi, JinhoORCID iD for Choi, Jinho orcid.org/0000-0002-4895-6680
Song, Iickho
Journal name IEEE Transactions on Signal Processing
Volume number 41
Issue number 2
Start page 985
End page 988
Total pages 4
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 1993-02
ISSN 1053-587X
1941-0476
Language eng
DOI 10.1109/78.193240
Indigenous content off
Field of Research MD Multidisciplinary
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126583

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 23 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Wed, 17 Jul 2019, 16:03:34 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.